Informa Insights, Marketing & Innovation is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Key Sessions

Jeffrey Cole

Transformation at the Speed of Light

USC Annenberg

Jonah Berger

The Hidden Forces that Shape Behavior

The Wharton School of the University of Pennsylvania, Book: "Contagious: Why Things Catch On"

Melinda Lee

From BF to BFF

Buzzfeed

Jan 29
Show Filter
8:45am - 9:00am 15 mins
Welcome from your Event Hosts
  • Mark Loughney - VP, Research Turner Emerging Consumers Ad Sales, Turner Broadcasting
  • Peggy Einnehmer - Executive Vice President, General Manager, LRW (Lieberman Research Worldwide)
9:00am - 9:45am 45 mins
Info
Transformation at the Speed of Light
  • Jeffrey Cole - Director, Digital Future, USC Annenberg

Using 18 years of longitudinal consumer data, Jeffrey Cole, Director of the USC Annenberg Center for the Digital Future, will examine how television and video are about to undergo massive transformation as new players, forms of content and pricing models change the traditional system. Who will be the winners and who will be the losers and how will marketing adapt to the changes? Will the consumer get more or less choice and what will happen to the quality of content?

9:45am - 10:30am 45 mins
Info
The Hidden Forces that Shape Behavior
  • Jonah Berger - Author of "Contagious: Why Things Catch On" & Professor, The Wharton School of the University of Pennsylvania, Book: "Contagious: Why Things Catch On"

Ever wish you could be more influential? Be better at motivating yourself and others? Make smarter decisions and shape group opinion? This talk will show you how. Influence is a powerful tool, but to harness that power, we have to understand how it works. You’ll learn why others make us faster runner but worse parallel parkers, why elite athletes tend to have older siblings, and what Goldilocks can teach us about launching successful products and ideas. You’ll never look at your own behavior –or the behavior of others—the same way again.

10:30am - 11:15am 45 mins
Info
Morning Networking Break Hosted by RSG Media
11:15am - 11:30am 15 mins
Info
TRACK 2: TRACK 2: CROSS PLATFORM STRATEGIES & INSIGHTS
Track Chair Welcome
11:15am - 11:30am 15 mins
TRACK 3: THE NEW MEDIA LANDSCAPE
Track Chair Welcome
11:30am - 12:00pm 30 mins
Info
TRACK 2: TRACK 2: CROSS PLATFORM STRATEGIES & INSIGHTS
POPSUGAR’s House of Data: How We Leverage Insights to Create Compelling Content
  • Robert McLoughlin - VP, Insights, POPSUGAR

In this session, Rob McLoughlin, VP, Insights for PopSugar will welcome you into the “house of data” and share best practices and tips on how to leverage data and insights to create exceptionally compelling content via data and insights.

11:30am - 12:00pm 30 mins
Info
TRACK 3: THE NEW MEDIA LANDSCAPE
Fast Forward: Programming for Tomorrow’s Young Adult Fans
  • Tricia Melton - Senior Vice President, Marketing, Creative & Branding, Freeform
  • Sarah Unger - SVP, Cultural Insights & Strategy, CIVIC ( A Seacrest Global Group)

Freeform and CIVIC marketing and insights executives will discuss capturing Gen Z and Millennial viewers in a cluttered TV industry. Through examination of rapidly changing cultural trends, young adult programming is moving forward with content of inclusion, challenging stereotypes, and exploring culture in a less filtered way. This fireside chat will help programmers, researchers, and creatives connect with younger audiences with best practices from emerging brand Freeform and cultural insight from CIVIC.

12:00pm - 12:30pm 30 mins
Info
TRACK 2: TRACK 2: CROSS PLATFORM STRATEGIES & INSIGHTS
TV in 2019: The Big Picture
12:00pm - 12:30pm 30 mins
Info
TRACK 3: THE NEW MEDIA LANDSCAPE
How AI-Driven Media Analytics Enable Novel Discovery and Navigational Experiences
  • Jan Neumann - Senior Director, Applied AI Research, Comcast
  • Faisal Ishtiaq - Sr. Director, Media Science, Comcast

The meta-data provided by content creators is not sufficient to create the exciting and customer-focused discovery and navigational experiences that premium video customers demand from their services these days. In our talk we will describe how Comcast uses machine learning and AI such as computer vision and natural language processing technologies to better understand the content distributed on our platform. We will conclude with examples of how this extracted information can then be used to create novel and compelling offerings which lead to a better customer experience and higher engagement with our products.

12:30pm - 1:00pm 30 mins
Info
TRACK 2: TRACK 2: CROSS PLATFORM STRATEGIES & INSIGHTS
Get Involved!

Want to share your story and experience as a thought leader at Media Insights 2019? Contact Clay Collier to find out more on how you can get involved at Clay.C.Collier@knect365.com.

12:30pm - 1:00pm 30 mins
TRACK 3: THE NEW MEDIA LANDSCAPE
You have space can we get Gen Z on same line?
  • Tiffany Zhong - Gen Z Whisperer & Founder, Zebra Intelligence
1:00pm - 2:15pm 75 mins
TRACK 2: TRACK 2: CROSS PLATFORM STRATEGIES & INSIGHTS
Lunch
1:00pm - 2:15pm 75 mins
TRACK 3: THE NEW MEDIA LANDSCAPE
Lunch
2:15pm - 2:45pm 30 mins
Info
TRACK 2: TRACK 2: CROSS PLATFORM STRATEGIES & INSIGHTS
Understanding How Users Engage and Creative that Drives Brand Results
  • Bobby LaCivita - Senior Director, Research & Measurement, Group Nine Media

Group Nine Media has emerged as one of the most scaled and engaged media companies in the industry, primarily leveraging distributed video across social and O&O platforms to reach more than 150M+ people in the U.S. (nearly 50% of the American population) each month. Group Nine credits its success to the many insights and optimizations they have uncovered from its massive dataset collected from content engagement. With such broad reach across a multitude of categories, Group Nine has a unique view of content preference across the social web, which has fueled their industry-leading best practices around how to capture consumers’ attention on the platforms where people are spending their time and integrating brands effectively into video content. 

2:15pm - 2:45pm 30 mins
Info
TRACK 3: THE NEW MEDIA LANDSCAPE
Get Involved!

Want to share your story and experience as a thought leader at Media Insights 2019? Contact Clay Collier to find out more on how you can get involved at Clay.C.Collier@knect365.com.

2:45pm - 3:15pm 30 mins
Info
TRACK 2: TRACK 2: CROSS PLATFORM STRATEGIES & INSIGHTS
Get Involved!

Want to share your story and experience as a thought leader at Media Insights 2019? Contact Clay Collier to find out more on how you can get involved at Clay.C.Collier@knect365.com.

2:45pm - 3:15pm 30 mins
Info
TRACK 3: THE NEW MEDIA LANDSCAPE
Embracing a New World Order: Working Together to See the Bigger Picture

In the new paradigm a blending of research and data is the key to future success. This panel will explore how these two roles are working together to uncover new opportunities for innovation while demystifying data science ad Analytics. They will share how their skills, mindset and tools are evolving to fit the needs of the future business.

3:45pm - 4:15pm 30 mins
Info
Afternoon Networking Break Sponsored by Coherency
4:15pm - 5:00pm 45 mins
Info
From BF to BFF
  • Melinda Lee - Chief Content Officer, Buzzfeed

Consumers are inundated with content, according to the US Bureau of Labor Statistics, the average American spends 70% of their time awake consuming media, that’s ~11-hours of media consumption a day. So what can publisher do to break through and actually engage their audience? Join Melinda Lee as she discusses how BuzzFeed is leading the way as the media industry continues to evolve. From consumption to action, medium to meaning, what we are all looking for is content that guides us like a friend to be our best selves.

5:00pm - 5:15pm 15 mins
Info
Chairmans Reception- Hosted by Lieberman Research Worldwide & Turner Broadcasting
8:45am - 9:00am

Welcome from your Event Hosts

  • Mark Loughney - VP, Research Turner Emerging Consumers Ad Sales, Turner Broadcasting
  • Peggy Einnehmer - Executive Vice President, General Manager, LRW (Lieberman Research Worldwide)
More
9:00am - 9:45am
Info

Transformation at the Speed of Light

Using 18 years of longitudinal consumer data, Jeffrey Cole, Director of the USC Annenberg Center for the Digital Future, will examine how television and video are about to undergo massive transformation as new players, forms of content and pricing models change the traditional system. Who will be the winners and who will be the losers and how will marketing adapt to the changes? Will the consumer get more or less choice and what will happen to the quality of content?

  • Jeffrey Cole - Director, Digital Future, USC Annenberg
More
9:45am - 10:30am
Info

The Hidden Forces that Shape Behavior

Ever wish you could be more influential? Be better at motivating yourself and others? Make smarter decisions and shape group opinion? This talk will show you how. Influence is a powerful tool, but to harness that power, we have to understand how it works. You’ll learn why others make us faster runner but worse parallel parkers, why elite athletes tend to have older siblings, and what Goldilocks can teach us about launching successful products and ideas. You’ll never look at your own behavior –or the behavior of others—the same way again.

  • Jonah Berger - Author of "Contagious: Why Things Catch On" & Professor, The Wharton School of the University of Pennsylvania, Book: "Contagious: Why Things Catch On"
More
10:30am - 11:15am
Info

Morning Networking Break Hosted by RSG Media

More
Showing of Streams
3:45pm - 4:15pm
Info

Afternoon Networking Break Sponsored by Coherency

More
4:15pm - 5:00pm
Info

From BF to BFF

Consumers are inundated with content, according to the US Bureau of Labor Statistics, the average American spends 70% of their time awake consuming media, that’s ~11-hours of media consumption a day. So what can publisher do to break through and actually engage their audience? Join Melinda Lee as she discusses how BuzzFeed is leading the way as the media industry continues to evolve. From consumption to action, medium to meaning, what we are all looking for is content that guides us like a friend to be our best selves.

  • Melinda Lee - Chief Content Officer, Buzzfeed
More
5:00pm - 5:15pm
Info

Chairmans Reception- Hosted by Lieberman Research Worldwide & Turner Broadcasting

More